# SDR MALA090089

- Difficulty date: June 20, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 26,879 hours, 29,961 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT CABIN AND EXTERIOR CONTROL CB POPPED.  REPLACED CB.
